# SDR OZCA20141024002

- Difficulty date: October 23, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N631B
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- Aircraft time: 38,846 hours, 39,867 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO LT TAIL PIPE HOT INDICATION.  INSPECTED LT TAIL PIPE FIRE DETECTOR WIRE HARNESS & FOUND NO DEFECTS.  INSPECTED LT TAIL PIPE FIRE DETECTOR SENSORS & SEALANT & NOTED WATER ON SENSORS.  CLEANED SENSORS .  PERFORMED OPS CHECK AT GROUND IDLE & AT FULL POWER.  OPS CHECKED OK.  ALL OPS CHECKS COMPLIED WITH MAINTENANCE MANUALS.  COMPLIED WITH PARAGRAPH C OF 2006-18-12.
